# SDR IXXA07SMN082S

- Difficulty date: January 31, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING UPPER FORWARD SKIN CORRODED AT STATION XFS410.250.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CORROSION.  FOUND DAMAGE OUT OF LIMITS.  REMOVED DAMAGED AREA.  FABRICATED REPAIR DOUBLER AND FILLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS AND NEW FASTENERS IAW DC8 SRM 57-2-1 FIGURES 16 AND 38 PAGE 2 TR NUMBER57-85 DATED 11-22-2000, DC8 SRM 51-1-8 PAGES 17 AND 18, DC8 SRM 57-2-1 FIGURE 2G, DC8 SRM 57-2-1 FIGURE 38, DC8 SRM 57-3-1 FIG 4 ITEM "A", DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 57-2-1 FIG 38 DC8 SRM 51-1-21, DC8 SRM 51-1-20D AND DC8 SRM 51-3-1.
